# SDR RYN2008F00019

- Difficulty date: September 11, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- System (JASC): 3100 · Indicating/Recording System
- Part: Line
- Condition: Broken
- Location: P1 Probe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENGINE EPR INDICATION BLANKING OUT AND ENGINE HAS LOW POWER. REPLACED THE LT ENGINE P1 PROBE BROKEN SENSE LINE. COMPLIED WITH HIGH POWER ENGINE RUN, NO DEFECT NOTED. (K)
